# SDR CA120914006

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DEPARTING ON THE TAKE OF ROLL, THE FLIGHT EXPERIENCED AN EGT EXCEEDENCE ON THE NR 1 ENGINE AT 110 KNOTS FOLLOWED BY A REJECTED TAKEOFF AT 120 KNOTS.  THE ACFT PULLED OF THE RUNWAY AND STOPPED TO ENSURE BRAKE TEMPERATURES DIDN`T EXCEED LIMITS.  ONCE THE BRAKE TEMPERATURE COOLED ENOUGH THE FLIGHT TAXIED BACK TO THE GATE.  THERE WAS NO ADVERSE PASSENGER REACTION TO THE EVENT.  LT ENGINE UPPER AND LOWER THERMOCOUPLES REPLACED IAW EMM 72-00-00-800-832, AND 72-00-00-800-833, ENG RUN CARRIED OUT.  POWER ASSURANCE CARRIED OUT IAW 72-00-00-760-269 CHECKED SERVICEABLE.  COWLS SECURED CLOSED.
